2019
Том 71
№ 6

All Issues

Beiko I. V.

Articles: 8
Article (Ukrainian)

Generalized L-problem of moments and a method of solving it

Beiko I. V., Gnatyuk V. A., Moyko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 17–154

Article (Ukrainian)

Zero controllability of linear stationary systems in Banach spaces

Beiko I. V., Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 70–72

Article (Ukrainian)

Convex approximation of a controlled process and a method of synthesizing generalized optimal regimes

Beiko I. V., Beiko M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 343—346

Article (Ukrainian)

On the solution of a class of deviation problems

Beiko I. V., Shportyuk Z. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 683–687

Article (Ukrainian)

On solving the problem of encounter avoidance

Beiko I. V., Shportyuk Z. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 396—399

Article (Russian)

A numerical method for solving nonlinear problems of optimal pursuit

Beiko I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 447–460

Article (Ukrainian)

New approach to the solution of nonlinear boundary value problem

Beiko I. V., Beiko M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 723–731

Brief Communications (Russian)

Calculation of optimal control by the method of succesive approximations

Beiko I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 104-110